# SDR YENA2024112501500

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 06988
- Aircraft time: 34,699 hours, 6,827 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT#1515, JFK-SFO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' ODOR EVENT- COCKPIT AND ACTIVE CABIN TRIED TO ISOLATE W/FCOM GUIDANCE BOTH PACKS PRODUCING ODOR ALL PHASES OF FLIGHT; C/W INFO NOTICE 2017-T015K. IDENTIFIED APU OIL LEAKS. ENGINE RAN FOR DECONTAMINATION. NO ACTIVE ODOR NOTED. DECONTAMINATION LEVEL C WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
